MathSciNet Relay Station
MathSciNet bibliographic data
MR1606887 33C45 (41A60)
Goh, W. M. Y. Plancherel-Rotach asymptotics for the Charlier polynomials. Constr. Approx. 14 (1998), no. 2, 151–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement